| Brand Name
||For treatment of mild to moderate pain with or without fever.
Pack sizes and dosage forms
|*Gen-payne® Capsules 30's
1-2 capsules every 4 hours. Do not exceed 12 capsules in 2 hours
Gen-Payne® Capsules . Each capsule contains Paracetamol 250mg.
Pharmacological classiffication 2.2 Compound Products
Reg No: 2016/2.2/5239
For full prescribing information refer to the package insert approved by the Medicines Control Authority of Zimbabwe (MCAZ).